# SDR SWAA2019010728070

- Difficulty date: December 9, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 49,074 hours, 28,946 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A4100
- Condition: Damaged
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD GROUND SPOILER UPPER SURFACE CREASED.  REPAIRED SKIN PER SRM.
